Iron infusion = weird taste in my mouth?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Aimee =)
Veteran Member


Date Joined Jun 2004
Total Posts : 1020
   Posted 9/18/2009 9:50 PM (GMT -6)   
I have googled and not found much regarding side effects to iron infusions.
 
I had one yesterday and today I have the weirdest - unpleasant - taste in my mouth. I've brushed, I've drunk water, I'm swished with mouthwash, it's still there.
 
Any connection? Obviously not a huge deal but I just wondered if it rang a bell with anyone. I do wonder if it's affecting my breath? Makes me self conscious to talk to anyone! =)
 
Thanks!

Post Edited (Aimee =)) : 9/18/2009 10:42:44 PM (GMT-6)


spookyh
Veteran Member


Date Joined Oct 2008
Total Posts : 1343
   Posted 9/18/2009 10:38 PM (GMT -6)   
A metallic taste is a side effect ( http://www.thedrugmonitor.com/iron.html ). I can't remember if I had it though, it's been awhile since I had an infusion.

Oh, and don't worry, it doesn't make your breath bad :-).
34 years old, Crohn's disease for 15 of them
Current Meds: Humira since 7/08, Pentasa, Effexor XR
Supplements: 3 kinds of Fish Oil, Multi-Vitamin, B-Complex, Vitamins D, E, & K, Calcium, Magnesium, Enzymes
SCD since 12/01/08 - eating Stage 3 foods

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 12:38 PM (GMT -6)
There are a total of 2,884,269 posts in 316,474 threads.
View Active Threads


Who's Online
This forum has 157598 registered members. Please welcome our newest member, ijoaidosfe.
432 Guest(s), 15 Registered Member(s) are currently online.  Details
Chask, notsosicklygirl, Lapis_29, eca, Doggiedo, Gemlin, tickbite666, tennisplayer, Pirouette, Serenity Now, Gear, dbwilco, Shelly1978, SAI_17, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer